# SDR RAIA950624

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 915E13
- Condition: Out Of Adjust
- Location: Passenger Door
- Part time: 6,960 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL -FLT 7034 - PASSENEGR DOOR LIGHT ILLUMINATED IN-FLIGHT.  MAINTENANCE ADJUSTED MICROSWITCH IN DOOR HANDLE PER J32 MM 527000.  SYSTEM CHECK GOOD.  (X)
